# SDR CA030112008

- Difficulty date: January 8, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 24,138 hours
- Engine: Pwa PT6A65B
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 1144000301
- Condition: Failed
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN)  DURING MAINTENANCE CHECK FLT, BEECHCRAFT 1900 HAD AN UNCOMMANDED DEPRESSURIZATION. DESCRIPTION OF THE EVENT WERE AS FOLLOWS,  WHILE CLIMBING THROUGH AN ALTITUDE OF 10500 FT.  FORWARD CABIN DOOR ENUNCIATOR LIGHT ILLUMINATED AND WHILE COMPLETING THE EMERGENCY CHECKS, A LOUD BANG WAS HEARD WITH A LOSS OF PRESSURIZATION. AT THIS TIME, THE FLIGHT CREW ADVISED ATC OF THE EMERGENCY AND COMMENCED A GRADUAL DESCENT AND PRIORITY APPROACH WAS REQUESTED. THE AIRCRAFT LANDING WAS UNEVENTFUL AND SUBSEQUENTLY RETURNED TO THE MAINTENANCE FACILITY. THE CONTRACTED AMO INFORMED US THAT THE UPPER SECTION OF THE DOOR SEAL GAVE WAY WITH THE CABIN PRESSURE AT 3.7.
